# SDR AU001266

- Difficulty date: October 31, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adj
- Location: Te Flap Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SELECTOR SWITCHES OUT OF ADJUSTMENT.
